Discussions that mention hyzaar

High & Low Blood Pressure board


First of all let me say how much i value the advice i read on this board. I am so glad i found this site.

I am not as educated about all the different bp meds as you all seem to be. I realize now i should be.

I am 57, 5'7",and weigh about 183. I have been fighting bp for about 8 years now. I have problems it seems with most meds. I have been on so many i can't remember them all. started out on acupril which gave me a cough. have been on hyzaar and diovan which after a while gave me horrible chest and left arm pains. Also have had problems with lipitor and zocor.

I had been on benicar hct 40/25 and dynacirc 5mg and lescol xl 80mg for about 1 1/2 years when i started again to have problems. Lower back, legs, feet and ankle pain. I could hardly walk. And also anxiety which i never had till last summer. He first took me off of the lescol. didn't help. took me off the dynacirc also. felt relief almost immediatly but in a few weeks bp went up . he put me back on dynacirc. problems started again. so about a month ago he gave me toprel xl 25 which i was very afraid to try. but when my bp kept rising i finally did take it. I felt fine for a few weeks, then bp started spiking again. 210/110 He then raised the torpol to50mg. i was doing well. Went to see him last Tuesday, felt fine, bp was 140/80 in office which is good for me. He told me to come back in 6 months. Fine. Then on Thursday, bang, i felt soooooo tired and out of it. My back has started to slightly ache again. bp spiked to 177/99 in mid am. I just drug myself around all day finally taking a xanax, but even after bp came down by noon i felt lousy all day. couldn't wait to go to bed. Same thing happened yesterday. I walked around like an anxious zombie. It was awful. So today i took the benicar and since i have 25mg toprel tabs i took 1 and a half tabs. It's only 9:50 but so far i feel somewhat better. Still not tip top, a little queasy, but maybe that's nerves, i don't know. I don't like to take xanax every day.

What do yu think? wouldnt you think that if i was going to get so tired from this med it would have happened right away, not weeks later. The paper i have that came with toprel said that tiredness would leave in a few days after initally takeing it{ or words to that effect]. Do you think taking 1/4 less could make me feel this much better, at least i can think today. i don't feel so catatonic.

I'm so tired of fighting with these meds. I don't know anyone else who has trouble like this in my cirle of friends and family. I think they all think i'm nuts. sometimes so do i.

I'm sorry this is sooo long. I would appreciate any input, as i said before, i truly value your advise and help.